# SDR 2007FA0000828

- Difficulty date: September 6, 2007
- Submitted: September 25, 2007
- Operation: General aviation
- Aircraft: N4891Z
- Make and model: Cessna U206G
- Aircraft serial: U20606044
- Engine: Cont IO520F
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: SA52000A20P
- Part serial: 5260224545
- Condition: Cracked
- Location: Nr 2
- Part time: 1,790 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CYLINDER HEAD HAS A CRACK.  BEGINNING AT INTAKE PORT AND EXTENDING TO UPPER SPARK PLUG HOLE.  (K)
